Sign in to follow this  
Followers 0
Alyssa

slight light hallucinations?

5 posts in this topic

I tried to quit adderall a week or two ago but had to get back on it. Different story

ANYWAYS the night before I started taking adderall again I started feeling different.  I was crying and lights looked weird as I was driving? They seemed brighter or something. The next day I took 50 mg throughout the day, got one hour of sleep that night, whatever. Never caught up on that sleep. Last night I drank w friends and got 10 hours probably? 

Always, took adderall again today, and lights just have been looking weird to me sometimes these past 3 days.  I feel "high" but more like an acid trip high than a weed high. I think I am very sensitive to lights and colors? Like when I was studying I looked at a red paper then a green one and kept tripping out. If I was looking at the red paper, I had to completely hide the green one from sight or my vision would get all weird. 

This part is hard to explain, but I'll look in the corner and it seems dark, and my brain thinks night time, and then when I look back a little later it seems light, like day time! but the light hasn't changed? To be honest last night I thought it was sleep deprivation and thought it was cool I was kinda hallucinating and went with it. Now I think it's weird that I still feel a lil out of it.  My vision almost feels like it's lagging. Keep in mind I often take only my normal dose of adderall! I've never taken more than 50 in a day.

What do y'all think? Similar experiences? also I try to bold the important parts so y'all don't get bored haha.

Share this post


Link to post
Share on other sites

My vision has definetly been sacrificed with the use of Adderall. It is a side effect I read about actually... 

I noticed it a little during however I actually feel like since I quit it even took a turn for the worse. My night vision is much worse, judging distances of on coming cars and low light reading smaller print is poor. Add a little light and I can read, however not too much as then it's too much. 

Its like my "contrast" is messed up however not my ability to read small print. 

As for hallucinations, I only had a couple nights of that when I quit cold turkey and was when I was fading in and out of sleep.

2 people like this

Share this post


Link to post
Share on other sites

Genetically listed as "Blurred Vision" as a common side effect. Mine is more of a contrast/low light issue that got twice as bad after quitting. I read that dopamine stimulates norepinephrine which affects vision. So when the Adderall come down or withdrawal occurs low dopamine output basically means impared vision. 

I think we all assume we'd notice these side affects right away right after using the first few times and if it presented a problem we'd notice and stop using it. Problem is many of the side effects don't show up after long term use and by then we're addicted and the damage is done. 

1 person likes this

Share this post


Link to post
Share on other sites

It affected my vision too - both blurred vision and impaired depth perception.  Things improved after quitting.  Our eyesight is the most important and precious sensory resource we have.  Why take chances with it?

1 person likes this

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0